ATRIPLA AND EFFECTS ON THE HEART
Jun 23, 2010
Hello, My question is, Does atripla affect the heart in any way. before I was diagnosed with hiv I use to have palpatations like crazy. since I've been on meds since the begining of my diagnosis I can say that I really do not notice any more palpatations. I'm thinking that it may be becuz of the reconstitution of my immunity. I'm stronger then ever so to speak. I really hope that i continue to feel this good for a much longer time. I do know that taking care of myself plays a major role in keeping my health in check. Thanks for any information that u may have..
Response from Dr. Henry
Cardiac problems (including palpitations or arrhythmias) from Atripla have been minimal and generally compares favorably to other regimens. An evaluation including a EKG is often recommended to sort out if there is an heart-related issue. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.